Fighting deteriorating endurance

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Yes, cardio, i know. However my endurance is deteriorating despite doing cardio and honestly i am scared to really push myself as i get flutters in my chest whenever heart rate gets up there.

Basically, had pneumonia 2.5 months ago. Felt like death afterwards, couldnt walk to the store i was so out of breath. But after few weeks it got better and i started brisk walks alongside weightlifting to up my cardio, but it doesnt seem to be helping.

I measured my spo2 a few times in the gym and usually after a set it is around 97%, the most it dropped to 95% after squats, so i am good when it comes to saturation.

I believe the heart is the problem, id est v02 or whatever it is called.

Deteriorating endurance is seriously hindering my progress in the gym, i mean this is ridicoulous, i feel like i am underwater after only a set of bw squats or chinups.

I am seriously considering cardarine because this sh1t isnt getting any better, its getting worse.

I am generally living a heart healthy lifestyle, i am not overweight (12%bf), i eat low amounts of saturated fat (avoid cheese, eggs, red meat, greasy foods, i try to eat plenty of fiber, i supplement with coq10, omega 3s...) so i dont really get why my endurance is deteriorating,

I came off self prescribed trt early november, right around the time when i had pneumonia. Now obviously my strength and my muscle mass have seriously deteriorated from that time but i guess that is normal...but i dont think low testosterone could have sth to do with deteriorating aerobic capacity? Or it could?

I dont know man. I am going to keep doing cardio and increasing it to the point i feel comfortable. I took a course of azythromycin (antibiotic) 10 days ago so it could have sth to do with these flutters, apparently it is one of the potential sides.

Oh and one more thing. Do you think cardarine would help? Or is there maybe sth else that would be helpful?

Thank you for your time.
 
StatePlan1425

StatePlan1425

Member
Awards
2
  • Established
  • First Up Vote
Bacterial or viral pneumonia? I believe bacterial can put you at higher risk of post infection heart issues.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Bacterial or viral pneumonia? I believe bacterial can put you at higher risk of post infection heart issues.
Viral.

I had yet another infection and doc gave me 3x 500mg azythromycin again but i only took 2. What i didint take into account is that i was drinking grapefruit juice until the day i started azythromycin.

Basically arrhytmia is a side effect of azythromycin and grapefruit multiplies the drug potency. I called in the docs office yesterday and complained about arrhytmia and they said if they dont subside by next week they will have me do electrocardiogram and a stress test since i mostly get arrhytmia while exrrcising or when my heart rate gets up, e.g. climbing a set of stairs.

I believe my heart is compromised and that it is the reason for sudden drop in endurance.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Update. Found out that air pollution where i live is above limits and this sh1t started roughly past weekend, around the time i started getting palpitations and breathing issues.

I am pretty sure that is the issue.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
What city do you live in?
Capital of Croatia

It sucks because i have an ability to move out but then i wont be able to take classes here. But if it continues to be like this i will take those classes somewhere else, health comes first.
 

patrick25

Active member
Awards
1
  • Established
It's funny you brought this up I've been having similar problems not due to pollution. What I've added is e-pharm cop. It's helped 15 to 20% l also use the testforce 2. If you want quality cardarine go with ma labs GW.
 

jim2509

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
Last May I caught a Sepsis/Tonsilitis Infection which left me bed ridden with a Fever like I have never experienced before....I literally thought I was dying. I ended up being sent to hospital for emergency treatment - drips full of antibiotics/saline/painkillers and after two days discharged with more antibiotics. A good few weeks later I started running and checking my V02.....it was trashed completely and I couldn't get over 160 beats per minute without redlining and my heart beating all over the place. I ran some Cardarine, gently eased back into it and a few weeks later I was back up to 180 bpm for max V02.

It may not have been the Cardarine and just that my body needed time to get over a very bad illness, so I wouldn't worry too much , baring in mind illnesses especially bad ones can really mess with your body and it needs time to recover.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Just fyi, arrhytmia was due to mixing Azythromycin with grapefruit juice.
I took my last dose of grapefeuit the day i started azythromycin so the grapefruit must have caused the levels of azythromycin to skyrocket causing arrhytmia which is a known side effect of azythromycin.

they ceased slowly as the drug exited my system. But they were nasty.

Do not mix antibiotics with grapefruit.
 

Similar threads


Top